# SDR SWIA200515661

- Difficulty date: October 7, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 4,706 hours, 4,189 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1437
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MACH TRIM AND STAB TRIM MASTER CAUTION MSGS.  REPLACED HSTCU IAW MM 27-41-00, OPERATIONAL CHECK GOOD.
